MathSciNet Relay Station
MathSciNet bibliographic data
MR2462965 (2009k:93134) 93D20 (26A33 39A11 93B55 93C55)
Dzieliński, Andrzej; Sierociuk, Dominik Stability of discrete fractional order state-space systems. J. Vib. Control 14 (2008), no. 9-10, 1543–1556.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement